# SDR CALA2015092594396

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 71,661 hours, 24,301 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A REPAIR WAS INSTALLED ON STATION 1460 FRAME WEB, BETWEEN STRINGER 29R & 30 IAW ECRA 5310-06603.  ON OR BEFORE THE ACCUMULATION OF 74,300 TOTAL AIRFRAME FLIGHT CYCLES, PERFORM INSPECTION IAW PART 2 OF ECRA 5310-06603.  PLANNING TO CONTACT ENGINEER AFTER 70,300 BUT BEFORE 71,300 AIRFRAME FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.
